Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1583
Title: On the Moments of a Semi-Markovian Random Walk with Gaussian Distribution of Summands
Authors: Aliyev, Rovshan
Khaniyev, Tahir
17222
Keywords: Asymptotic expansion
Discrete interference of chance
Ergodic distribution
Gaussian distribution
Moments
Riemann zeta-function
Semi-Markovian random walk
Issue Date: Jan-2014
Publisher: Taylor & Francis Inc
Source: Aliyev, R., & Khaniyev, T. (2014). On the moments of a semi-Markovian random walk with Gaussian distribution of summands. Communications in Statistics-Theory and Methods, 43(1), 90-104.
Abstract: In this article, a semi-Markovian random walk with delay and a discrete interference of chance (X(t)) is considered. It is assumed that the random variables (n), n=1, 2,..., which describe the discrete interference of chance form an ergodic Markov chain with ergodic distribution which is a gamma distribution with parameters (, ). Under this assumption, the asymptotic expansions for the first four moments of the ergodic distribution of the process X(t) are derived, as 0. Moreover, by using the Riemann zeta-function, the coefficients of these asymptotic expansions are expressed by means of numerical characteristics of the summands, when the process considered is a semi-Markovian Gaussian random walk with small drift .
[Aliyev, Rovshan] Baku State Univ, Dept Probabil Theory & Math Stat, Baku, Azerbaijan; [Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, Ankara, Turkey; [Aliyev, Rovshan; Khaniyev, Tahir] Azerbaijan Natl Acad Sci, Inst Cybernet, Baku, Azerbaijan
URI: https://doi.org/10.1080/03610926.2012.655877
https://hdl.handle.net/20.500.11851/1583
ISSN: 0361-0926
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

5
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

6
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.